Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

232 Publications


2009 | Journal Article | LibreCat-ID: 2531
DIVIDING BY DEMANDING: OBJECT DIVISION THROUGH MARKET PROCEDURES
C.-J. Haake, International Game Theory Review 11 (2009) 15–32.
LibreCat | Files available | DOI
 

2009 | Journal Article | LibreCat-ID: 3056 LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 3057
The Optimal Distance to Port for Exporting Firms
T. Gries, W. Naudé, Journal of Regional Science 49 (2009) 513–528.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 3059 LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 3060
Entrepreneurship and regional economic growth: towards a general theory of start-ups
T. Gries, W. Naudé, Innovation: The European Journal of Social Science Research 22 (2009) 309–328.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 2722
China's provincial disparities and the determinants of provincial inequality
T. Gries, M. Redlin, Journal of Chinese Economic and Business Studies 7 (2009) 259–281.
LibreCat | DOI
 

2009 | Dissertation | LibreCat-ID: 31822
Studentische Modulevaluation - Methoden, Ergebnisse und Schlussfolgerungen aus statistischer Sicht
S. Lück, Studentische Modulevaluation - Methoden, Ergebnisse und Schlussfolgerungen aus statistischer Sicht, 2009.
LibreCat
 

2009 | Book Chapter | LibreCat-ID: 31875
Spieltheoretische Anmerkungen zur Förderung universitärer Spitzenforschung im Rahmen der Exzellenzinitiative
M. Kraft, H.-G. Brunn, S. Lück, in: M. Held, G. Kubon-Gilke, R. Sturn (Eds.), Bildungsökonomie in der Wissensgesellschaft, 2009, pp. 241–259.
LibreCat
 

2008 | Journal Article | LibreCat-ID: 2502
Stable governments and the semistrict core
D. Dimitrov, C.-J. Haake, Games and Economic Behavior 62 (2008) 460–475.
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2503
The Shapley value of phylogenetic trees
C.-J. Haake, A. Kashiwada, F.E. Su, Journal of Mathematical Biology 56 (2008) 479–497.
LibreCat | Files available | DOI
 

Filters and Search Terms

department=475

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed